Alert archive / Louisiana / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Jan 9, 2013, 5:20 PM CST for 5 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2013, 5:20 PM CST (23:20 UTC)
- Expired
- Jan 9, 2013, 8:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
911
WGUS54 KLCH 092320
FFWLCH
LAC003-011-019-039-097-100200-
/O.NEW.KLCH.FF.W.0006.130109T2320Z-130110T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
520 PM CST WED JAN 9 2013
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALLEN PARISH IN SOUTHWEST LOUISIANA...
BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
EVANGELINE PARISH IN CENTRAL LOUISIANA...
NORTHWESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
WEST CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
* UNTIL 800 PM CST
* AT 515 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA WITH 1 TO 3 INCHES OF RAINFALL OBSERVED BY BOTH RADAR
AND GAUGES. THE RAINFALL IS OCCURRING VERY RAPIDLY AT TIMES AND
SOME ROADS HAVE ALREADY BEEN REPORTED TO BE FLOODED NEAR
DEQUINCY. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS POSSIBLE.
WHERE THE HEAVIER RAINS HAVE NOT REACHED YET...OVER EVANGELINE AND
WESTERN ST. LANDRY PARISHES...RAINFALL AMOUNTS WILL BE 2 TO 5
INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BASILE...DE QUINCY...DE RIDDER...DRY CREEK...ELIZABETH...EUNICE...
FIELDS...KINDER...MAMOU...MERRYVILLE...MITTIE...OAKDALE...
OBERLIN...RAGLEY...REEVES...SINGER...SUGARTOWN...TURKEY CREEK...
VILLE PLATTE...ALLEN PARISH AIRPORT...BAYOU CHICOT...BEAVER...
BIVENS...BOND...CHATAIGNIER...CHICOT STATE PARK...DURALDE...
GRANT...HARMONY AND JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3090 9224 3050 9223 3049 9277 3046 9278
3038 9369 3087 9356
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 9, 3:57 PM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 9, 3:57 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
357 PM CST WED JAN 9 2013
...THE RISK FOR FLOODING TO CONTINUE THROUGH THE NIGHT...
.DISCUSSION...
UPPER LEVEL LOW STILL SPINNING NEAR THE BIG BEND OF TEXAS ONLY
MOVING SLOWLY TO THE NORTHEAST. DEEP SOUTHERLY FLOW AROUND THE
UPPER LOW CONTINUES OVER THE FORECAST AREA. THIS SOUTHERLY FLOW
HAS BROUGHT IN AN ABUNDANT OF RICH GULF MOISTURE. THE 09/12Z
UPPER AIR SOUNDING FROM KLCH SHOWED PRECIPITABLE WATER VALUES NEAR
1.70 INCHES...CLOSER TO VALUES FOR JUNE AND OVER TWICE THE
STANDARD DEVIATION FOR JANUARY...ALONG WITH MEAN RH AROUND 90
PERCENT. LATEST GPS-MET DATA AND LAPS ANALYSIS STILL SHOWING THE
COPIOUS AMOUNTS OF MOISTURE HANGING AROUND WITH PWAT STILL AROUND
1.70 INCHES. THESE VALUES ARE DEFINITELY GOOD FOR VERY HEAVY
RAINFALL AS LONG AS A MECHANISM TO GET SHOWER ACTIVITY IS
AROUND...AND THIS IS PROVIDED BY DISTURBANCES ROTATING AROUND THE
UPPER LOW AND A DIVERGENT FIELD ALOFT.
BEST RAINFALL THIS AFTERNOON IS FALLING ACROSS SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA WHERE AT-LEAST 1 TO 3 INCHES HAVE FALLEN SO
FAR. ONE INTENSE RAINBAND ASSOCIATED WITH A MCV...IS PRODUCING GROUND
TRUTH REPORTS OF NEARLY ONE INCH OF RAINFALL IN 15 MINUTES...IS
LIFTING OUT OF LOWER SOUTHEAST TEXAS AND INTO SOUTHWEST LOUISIANA.
THIS IS WHERE THE GREATEST FLOOD RISK WILL BE IN THE NEAR TERM.
THIS ACTIVITY WILL SLOWLY MOVE EASTWARD DURING THE NIGHT AND
DURING THE DAY ON THURSDAY. DRY PUNCH MOVING IN IS EXPECTED TO END
THE HEAVY RAINFALL OVER SOUTHEAST TEXAS BY MIDNIGHT...SOUTHWEST
LOUISIANA AND WEST CENTRAL LOUISIANA BY DAYBREAK AND EAST CENTRAL
AND SOUTH CENTRAL LOUISIANA BY MIDDAY THURSDAY. THEREFORE...FLOOD
WATCHES WILL REMAIN IN EFFECT UNTIL DRY PUNCH ELIMINATES THE
POSSIBILITY OF HEAVY RAINFALL.
A BRIEF BREAK IN THE RAINFALL IS EXPECTED LATE THURSDAY INTO EARLY
FRIDAY. HOWEVER...LOOKS LIKE MOIST SOUTHWEST FLOW ALOFT WILL STICK
AROUND THROUGH THE NEXT SEVERAL DAYS AS SOUTHERN JET REMAINS
ACTIVE. NEXT TROF WILL MOVE DOWN INTO THE REGION LATE ON SATURDAY
AND MOVE SLOWLY ACROSS THE FORECAST AREA ON SUNDAY...BEFORE
STALLING OVER THE REGION ON MONDAY. WARM AND MILD CONDITIONS WILL
OCCUR WITH PERIODS OF SHOWERS AND THUNDERSTORMS AS THIS SYSTEM
MOVES ACROSS.
RAIN CHANCES WILL CONTINUE EARLY NEXT WEEK THROUGH THE END OF THE
FORECAST PERIOD BEHIND THE FRONT. ONLY CHANGE WILL BE THE COOLER
TEMPERATURES.
RUA
&&
.MARINE...
A SURFACE LOW IS MOVING UP THE TEXAS COAST THIS AFTERNOON.
GRADIENT WITH THIS SYSTEM IS HELPING TO PRODUCE STRONG SOUTHEAST
TO SOUTH WINDS. THESE STRONG WINDS WILL CONTINUE UNTIL THE
SURFACE LOW MOVES OFF TO THE NORTHEAST LATER TONIGHT AND SMALL
CRAFT ADVISORIES WILL CONTINUE FOR THE COASTAL WATERS THROUGH AT-
LEAST MIDNIGHT...WITH WINDS GRADUALLY DECREASING ON THURSDAY AS
THE LOW MOVES AWAY.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ALSO OCCUR WITH THIS
SYSTEM. HEAVY RAINFALL IS EXPECTED WITH THE SHOWER ACTIVITY THAT
WILL GREATLY REDUCE VISIBILITIES. THE RAIN WILL GRADUALLY END
DURING THE DAY ON THURSDAY AS THE SYSTEM MOVES OFF TO THE EAST.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 64 70 53 71 61 / 100 70 10 10 20
KBPT 61 69 50 70 61 / 100 40 10 10 20
KAEX 66 71 52 72 60 / 100 90 10 10 20
KLFT 66 72 57 73 62 / 100 90 40 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BEAUREGARD...CALCASIEU...EAST CAMERON...VERNON...WEST
CAMERON.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...IBERIA...
JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
ST. LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...
ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
HIGH ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...VERMILION
BAY.
&&Hazardous weather outlook, Jan 9, 6:03 AM CST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 603 AM CST WED JAN 9 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 101200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 603 AM CST WED JAN 9 2013 ...WIDESPREAD RAIN AND THUNDERSTORMS WITH FLOODING POSSIBLE INTO THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FOR THE AREA INTO THURSDAY AS ALREADY SATURATED SOILS COMBINE WITH HEAVY RAINFALL TO PRODUCE THE THREAT OF FLOODING. URBAN AND RIVER FLOODING WILL BE A CONCERN INTO THURSDAY AFTERNOON AS A SLOW MOVING COLD FRONT AND UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE LOW THREAT TODAY HOWEVER THEY CAN NOT BE RULED OUT. AN ISOLATED STORM OR TWO MAY PRODUCE GUSTY WINDS TO NEAR 60 MPH AND A WEAK SHORT LIVED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY WITH FLOODING AND ISOLATED SEVERE STORMS POSSIBLE. THE SLOW MOVING COLD FRONT WILL MOVE EAST OF THE AREA THURSDAY NIGHT WITH RAIN ENDING FROM WEST TO EAST THURSDAY MORNING INTO FRIDAY MORNING. RAIN AND THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY AS A WARM FRONT MOVES THROUGH. RAIN WILL REMAIN AROUND THROUGH THE MIDDLE OF THE COMING WEEK AS A COLD FRONT STALLS IN THE AREA. THIS WILL KEEP FLOODING A CONCERN THROUGH THE FORECAST. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED, HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH RAINFALL TOTALS AND FLOODING TO THE NATIONAL WEATHER SERVICE. GMZ430-432-435-450-452-455-470-472-475-101200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 603 AM CST WED JAN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TODAY BEYOND 20 NAUTICAL MILES FROM SHORE AS WINDS AROUND 20 KNOTS OCCUR. SEAS OF 5 TO 7 FEET ARE ALSO EXPECTED. WINDS AND SEAS ARE EXPECTED TO SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 9, 1:28 PM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
128 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM MARINE TSTM WIND 10 SW ROCKEFELLER WILDL 29.59N 92.90W
01/09/2013 E40 MPH GMZ452 LA PUBLIC
REPORT FROM PLATFORM IN EAST CAMERON BLOCK 14.
&&
MOGGEDLocal storm report, Jan 9, 2:42 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
242 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM MARINE TSTM WIND 26 SSE SEA RIM STATE PA 29.32N 93.96W
01/09/2013 E40 MPH GMZ470 TX PUBLIC
REPORT FROM PLATFORM IN HIGH ISLAND BLOCK 116. SUSTAINED
WINDS 35 MPH BASED ON WIND SOCK.
&&
MOGGEDLocal storm report, Jan 9, 3:00 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
300 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 3 NNW AVERY ISLAND 29.95N 91.93W
01/08/2013 IBERIA LA EMERGENCY MNGR
SEVERAL SECONDARY ROADS WERE CLOSED DUE TO FLOODING
DURING THE OVERNIGHT HOURS.
0822 AM FLOOD 2 N KAPLAN 30.03N 92.29W
01/09/2013 VERMILION LA PUBLIC
KRISTIN ROAD NEAR KAPLAN IS FLOODED.
0258 PM FLASH FLOOD 1 E CENTRAL GARDENS 29.99N 94.00W
01/09/2013 JEFFERSON TX FIRE DEPT/RESCUE
REPORTS THAT THE UNDERPASS AT HWY 366 AND TWIN CITY IS
FLOODED AND IMPASSABLE.
&&
BRAZZELLLocal storm report, Jan 9, 3:48 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLASH FLOOD 3 ENE BRIDGE CITY 30.05N 93.81W
01/09/2013 ORANGE TX PUBLIC
RESIDENT REPORTED 4 INCHES OF WATER IN THEIR HOME.
&&
BRAZZELLLocal storm report, Jan 9, 3:59 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
359 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HEAVY RAIN PORT ARTHUR 29.90N 93.93W
01/09/2013 M2.73 INCH JEFFERSON TX PUBLIC
PUBLIC REPORTS 2.73 INCHES IN 3 HOURS.
&&
MOGGEDSpecial weather statement, Jan 9, 4:44 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 PM CST WED JAN 9 2013
LAZ027-028-030>032-092345-
RAPIDES LA-EVANGELINE LA-BEAUREGARD LA-ALLEN LA-VERNON LA-
444 PM CST WED JAN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...
BEAUREGARD...ALLEN AND VERNON PARISHES UNTIL 545 PM CST...
AT 437 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 13 MILES WEST OF ROSEPINE TO 11
MILES NORTHWEST OF REEVES...MOVING NORTHEAST AT 35 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LEBLANC...BURR FERRY...BUNDICK LAKE...KINDER...DRY
CREEK...DERIDDER...OBERLIN AND HARMONY.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3144 9268 3140 9267 3139 9260 3048 9260
3047 9322 3076 9332 3090 9356 3094 9352
3097 9358 3100 9358 3103 9351 3110 9356
3111 9354 3120 9356 3128 9353 3128 9345
3135 9341 3137 9303 3135 9295 3149 9276
MMThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:43 PM CST | Areal Flood Advisory | LCH | Lafayette, Vermilion | 2 hr |
| Jan 8, 6:58 PM CST | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 2 hr |
| Jan 8, 8:35 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 23 days |
| Jan 8, 8:55 PM CST | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Jan 8, 9:03 PM CST | Areal Flood Advisory | LCH | Cameron, Lafayette, Vermilion | 3 hr |
| Jan 8, 11:55 PM CST | Flash Flood Warning | LCH | Iberia, Saint Martin, St. Mary | 2 hr |
| Jan 9, 3:03 AM CST | Flash Flood Warning | LCH | Iberia, St. Mary | 117 min |
| Jan 9, 5:17 AM CST | Areal Flood Warning | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 3 hr |
| Jan 9, 9:37 AM CST | Special Marine Warning | LCH | 53 min | |
| Jan 9, 10:03 AM CST | Areal Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 9 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Calcasieu | 12 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Calcasieu | 7 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 10 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis | 19 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Beauregard | 5 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Allen | 6 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Allen | 6 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Allen | 11 days |
| Jan 9, 10:19 AM CST | River Flood Warning | LCH | Allen, Jefferson Davis | 9 days |
| Jan 9, 10:30 AM CST | Special Marine Warning | LCH | 60 min | |
| Jan 9, 11:30 AM CST | Special Marine Warning | LCH | 60 min | |
| Jan 9, 12:28 PM CST | Special Marine Warning | LCH | 62 min | |
| Jan 9, 1:15 PM CST | Flash Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 6 hr |
| Jan 9, 1:23 PM CST | Areal Flood Advisory | LCH | Cameron, Vermilion | 6 hr |
| Jan 9, 1:52 PM CST | Special Marine Warning | LCH | 53 min | |
| Jan 9, 2:14 PM CST | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 6 hr |
| Jan 9, 2:40 PM CST | Areal Flood Advisory | LCH | Cameron | 2 hr |
| Jan 9, 2:47 PM CST | Special Marine Warning | LCH | 58 min | |
| Jan 9, 3:42 PM CST | Special Marine Warning | LCH | 63 min | |
| Jan 9, 4:44 PM CST | Special Weather Statement | LCH | Allen, Vernon | 61 min |
| Jan 9, 5:37 PM CST | Special Marine Warning | LCH | 53 min |
Nearby
Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.